I have been taking bc pill for about 2 weeks now. I take them everyday at 12 in the afternoon. I had unprotected sex on Saturday (came inside me) I forgot to take my pill that day & took it as soon as I remembered on Sunday. Then took Sundays pill on time. It has been 6 days and I am lightly spotting. What could this mean? I am freaking out and need opinions!
Stop freaking out. Missing one pill isn't all that bad. It increases your risk of pregnancy a tiny bit, but you're starting out with less then a 1% chance of pregnancy. You are spotting because you missed a pill. Our bodies work on hormones. When certain hormones drop our bodies "bleed" . Those hormones are what is in birth control pills so when you miss one, our body does what its supposed to, "bleed"
I hope that you know birth control pills don't take effect until you've taken them EVERYDAY AT THE SAME TIME for 30 days. If you're spotting, and he came inside you AND haven't been on them for more than 30 days you might be pregnant. Spotting is a sign of implantation, google it.
Personal experience, I have an 18 month old.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2018 • 3 answers
Updated 12 Jul 2018 • 3 answers
Updated 26 Feb 2015 • 1 answer
Updated 8 Sep 2015 • 2 answers
Updated 26 Jul 2016 • 1 answer